# SDR REXA95072

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344AM
- Make and model: Saab SF340A
- Aircraft serial: 340A030
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Part time: 19,613 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FLAME-OUT.  AUTO RE-START, TEMP RISE LEFT SIDE, PLUS 20 DEGREES CELSIUS.  NO FURTHER PROBLEM NOTED, OAT MINUS 7 DEGREES CELSIUS, ENGINE ANTI-ICE AND PROPELLER HEAT ON.  SUSPECT LEFT ENGINE INGESTED ICE.  BRIGHT LIGHT INSPECTED, LEFT ENGINE, STAGE 1 COMPRESSOR BLADES.  NO DAMAGE NOTED.  PERFORMED GPA RUNS.  ALL PARAMETERS WITHIN LIMITS.  AIRCRAFT OK FOR SERVICE.  (X)
